# SDR DALA2016091906765

- Difficulty date: September 11, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 120,955 hours, 17,380 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START, CABIN REPORTED BURNING ELECTRICAL ODOR FORWARD OF AFT GALLEY AND LOST PARTIAL POWER.  MAINTENANCE REPLACED FANS.  SYSTEM OPERATION IS NORMAL.
